STRYKER ORTHOPAEDICS-MAHWAH 32MM +4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
6260-9-232 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
05/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event an event regarding corrosion and wear involving a metal head was reported.The event was not confirmed.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinical review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate devices were manufactured and accepted into final stock with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported by patient's counsel as a result of a legal claim that allegedly the patient underwent right tha on (b)(6) 2016, and was implanted with an lfit v40 cocr femoral head and accolade ii hip stem requiring revision surgery on (b)(6) 2021, due to alleged metallosis and corrosion.